| Model Number |
788414 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drainage hole at the tip of the ureteral stent was found broken after the package was opened.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
Additional Manufacturer Narrative
The reported event is inconclusive since no sample was returned.A potential root cause for this event could be, "inappropriate package design".The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent.Care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.